STEVEN B. GERBER, M.D.; KENNETH B. MILLER, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: We read with interest the recent clinical review on aminoglutethimide by Santen and associates (1). We write to report a recent case of hypersensitivity to this agent that included cholestatic jaundice.
An 84-year-old woman with metastatic adenocarcinoma of the breast diagnosed in April 1980 was treated initially with mastectomy and local irradiation. Metastatic disease to the pleura and bones was found in October 1981; at this time her liver scan and liver function tests were normal. She was begun on aminoglutethimide treatment, 250 mg four times daily, along with hydrocortisone, 40 mg daily.
Two months later, the
GERBER SB, MILLER KB. Cholestatic Jaundice and Aminoglutethimide. Ann Intern Med. 1982;97:138. doi: https://doi.org/10.7326/0003-4819-97-1-138_1
Download citation file:
Published: Ann Intern Med. 1982;97(1):138.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use